Economics at your fingertips  

Derivations and Deformations of - Jordan Lie Supertriple Systems

Xiaohui Zhang (), Shuangjian Guo () and Shengxiang Wang ()

Advances in Mathematical Physics, 2019, vol. 2019, 1-15

Abstract: Let be a - Jordan Lie supertriple system. We first introduce the notions of generalized derivations and representations of and present some properties. Also, we study the low-dimensional cohomology and the coboundary operator of , and then we investigate the deformations and Nijenhuis operators of by choosing some suitable cohomologies.

Date: 2019
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf) (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.1155/2019/3295462

Access Statistics for this article

More articles in Advances in Mathematical Physics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

Page updated 2019-12-30
Handle: RePEc:hin:jnlamp:3295462